# SDR MWEA99028

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: 5930640505
- Condition: Punctured
- Location: Lt Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE IN LEFT LOWER AFT COWL.  MTC DID A COMPOSITE REPAIR.
